number of downloads : ?
Title Transcription
ムゲン ネットワークジョウ ノ ホウテイシキ Δu=qu
Title Alternative
The Equation Δu=qu on an Infinite Network
File
language
eng
Author
Yamasaki, Maretsugu
Description
We shall discuss the structure of the spaces of some distinguished solutlons of the partial difference equation ⊿u=qu on an infinite network. The q-Green function of the network plays an important role in our study.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
21
Start Page
31
End Page
46
ISSN
03879925
Published Date
1987-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering